Open Access Repository

Items where Author is "Lou, J"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 3.

Article

Lou, J, Holbrook, NJ ORCID: 0000-0002-3523-6254 and O'Kane, TJ 2019 , 'South Pacific decadal climate variability and potential predictability' , Journal of Climate, vol. 32, no. 18 , pp. 6051-6069 , doi: 10.1175/JCLI-D-18-0249.1.

Lou, J, O'Kane, TJ and Holbrook, NJ ORCID: 0000-0002-3523-6254 2020 , 'A linear inverse model of tropical and South Pacific seasonal predictability' , Journal of Climate, vol. 33, no. 11 , pp. 4537-4554 , doi: 10.1175/JCLI-D-19-0548.1.

This list was generated on Tue Sep 21 01:51:13 2021 AEST.
TOP